Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Singularity of Gaussian measures in function spaces with factorable covariance functions

James Juei-Chin Yeh

Vol. 31 (1969), No. 2, 547–554
Abstract

Singularity of Gaussian measures μ1 and μ2 on the function space RIJ of real valued functions x(t) on an arbitrary interval D with factorable covariance functions ri(s,t), i.e., ri(s,t) = ui(s)vi(t) for s t and ri(s,t) = vi(s)ui(t) for s t,i = 1,2, is treated. Local conditions on the factor functions ui(t) and vx(t) which insure the singularity of μ1 and μ2 are given.

Mathematical Subject Classification
Primary: 60.40
Milestones
Received: 3 April 1969
Published: 1 November 1969
Authors
James Juei-Chin Yeh